# SDR SWIA20250512419

- Difficulty date: April 19, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 27,452 hours, 16,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR SEAT TRACK AT FR 76 AND 80.  (C-CHECK RO 05/11/2025)REMOVED AND REPLACED RH FLOOR SEAT TRACK AT FR 76-80 IN ACCODANCE WITH ETD2022-170-022163-C. REPLACED WITH NEW OEM PART. NO CHANGE TO WEIGHT AND BALANCE REQUIRED.
